Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Constipation, hard stools, not passing bowels, anal itching. Given duphalac, fluids. Treatment?

hii my son had problem of constipation , hard stools and withholding of stools for around 20 days. we gave him mom, duphalac, warm water bath, more fluids etcc now 4-5 days it was solved. now he is complaining of severe anus itching many times in night and latest is multiple soft stools in a day . plz tell me wht is gng on with my son.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Welcome to Healthcare magic!
The information you have provided is inadequate.
He had constipation for about 20 days.
The loose stools that followed can be due to overflow fecal incontinence.
It may also be due to the laxative duphalac he had taken.
if the bowel habits are normal , he can stop duphalac now.
Itching in anus can occur due to may causes like worm infestation, frequent loose stools, excessive sweating in that area or yeast infection.
Does that answer your question?
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor